# SDR AALA201702139016

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 39,195 hours, 28,651 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 10764
- Condition: Defective
- Location: Nlg Steering
- Part time: 44,172 hours, 28,283 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED NOSE WHEEL STEERING FAULT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT AND AIRCRAFT WAS GROUNDED.   REPLACED THE NOSE WHEEL STEERING SERVO CONTROL 6GC AND THE NOSE WHEEL STEEERING FEED BACK SENSOR 4GC.
